Post # 1
Hubby and I have decided to start TTC this year so I have stoped taking BCP.
I stopped on the taking it on 1/30 then had a withdrawl bleed on 2/4 – 2/10. Since then i have been experiencing mild cramps on and off.
The last week i have had constant cramping, headaches and bloating and AF hasn’t come. I have taken two pregnancy tests (one yesterday and one today) but both are negative.
Has anyone experienced anything similar after stopping BCP? should i be worried or do i just need to be more patient?
I haven’t done any charting this month but have been doing lots of reading and will start next month.
Post # 2
DancerBee: Yep! I went off the pill right before Christmas and it was absolutely miserable. I couldn’t tell you how many pregnancy tests I bought! I was convinced I was pregnant. I had the same symptoms as you and I was so terribly irritable. I finally got my period 30 days after stopping (longest 30 days of my life). Since then, my body has felt a million times better. Nobody warns you about the pill withdrawl problems when you start taking them in the first place!
Post # 3
BCPDmrs: glad to know it’s normal. Can’t wait for this cycle to end!
i naively thought that getting preg after the pill wold be easy ..
Post # 4
DancerBee: ha, me too! Thought I would just stop taking BC and would magically get pregnant. I wasn’t going to chart or anything, just let it happen. The first month I was just like you. I was surprised by the bleeding, I had never heard of that before. I did not get my period for 44 days – I was sure I was pregnant also. Finally AF showed, and I decided to start charting just to gain some insight on my cycle. Fertility friend is great, so much information there! I chart everyday now and am learning so much.
Just had my second cycle, AF came in a very reasonable 28 days this time, so after 15 years of BC it’s good to know my body is getting back on track. I have to say, I spent so many years dreading a late period (afraid to get pregnant before I was ready). So weird to be on the “other side” now…instead of being relieved to see my period, now it is disappointing. I will be patient though, it will happen when it happens, and if it doesn’t, well we will cross that bridge when we come to it.